MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXTENSION SET MIC TUBING 60 INCH; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXTENSION SET MIC TUBING 60 INCH; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using extension set mic tubing 60 inch that there was a crack in the tubing and leakage occurred.The following information was provided by the initial reporter: the microbore extension set used had primed with ease.Placed the hizentra medication syringe into the iv alaris pump.After starting the medication to infuse, noticed immediately leakage from the medication syringe tip and microbore extension set.Removed medication from the iv alaris pump and asked another colleague to help me assess the syringe and tubing.We removed the hizentra medication syringe and assessed for any cracks in the tip of the syringe.We then assessed the tubing and placed a 5 ml ns syringe onto the tip of the microbore extension set and immediately saw a leak on the side of the insertion site tip of the tubing.There is a crack in the tubing.
 
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint of a set having flow issues, and then cracking and leaking was received from the customer.A photo was provided by the customer.Through visual inspection, the customer complaint was confirmed.A crack can be seen in the female luer.Customer complaint of component damage was confirmed.Fluid blockage could not be confirmed without a sample.A device history record review for model 30914 lot number 21119833 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29nov2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to a physical sample not being sent, a root cause for the damage could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
EXTENSION SET MIC TUBING 60 INCH
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15034091
Report Number9616066-2022-00907
Device Sequence Number5248555
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/29/2024
Device Model Number30914
Device Catalogue Number30914
Device Lot Number21119833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown